1.X. Wang and B. Zhu*, The decompositions of curvature measures via Hausdorff measures on singular sets of convex bodies, Adv. Math., 468 (2025), Paper No. 110205, 28pp.
2. N. Li, D. Ye and B. Zhu*, The dual Minkowski problem for unbounded closed convex sets, Math. Ann., 388 (2024), 2001-2039.
3.W. Li and B. Zhu*, The affine convex Lorentz-Sobolev inequality, J. Geom. Anal., 34 (2024), Paper No. 30, 39 pp.
4. J. Yang, D. Ye and B. Zhu*, On the Lp Brunn-Minkowski theory and the Lp Minkowski problem for C-coconvex sets, Int. Math. Res. Not., 2023 (2023), 252-6290.
5. S. Xing, D. Ye and B. Zhu*, The general dual-polar Orlicz-Minkowski problem, J. Geom. Anal., 32 (2022), No. 91, 40 pp.
6. N. Li and B. Zhu*, The Orlicz-Minkowski problem for torsional rigidity, J. Diff. Equ., 269 (2020), 8549-8572.
7. X. Luo, D. Ye and B. Zhu*, On the polar Orlicz-Minkowski problems and the p-capacitary Orlicz-Petty bodies, Indiana University Math. J., 69 (2020), 385-420.
8. N. Fang, W. Xu, J. Zhou and B. Zhu, The sharp convex mixed Lorentz-Sobolev inequality, Adv. Appl. Math., 111 (2019), 101936, 25 pp.
9. B. Zhu, S. Xing and D. Ye, The dual Orlicz-Minkowski problem, J. Geom. Anal., 28 (2018), 3829-3855.
10. B. Zhu, H. Hong and D. Ye, The Orlicz-Petty bodies, Int. Math. Res. Not., 14 (2018), 4356-4403.
11. B. Zhu and W. Xu, On the ith quermassintegral of inner parallel bodies, Sci. China Math. (in Chinese), 46 (2016), 807-816.
12 D. Ye, B. Zhu and J. Zhou, The mixed Lp geominimal surface areas for multiple convex bodies, Indiana University Math. J., 64 (2015), 1513-1552.
13. B. Zhu, J. Zhou and W. Xu, L p mixed geominimal surface area, J. Math. Anal. Appl., 422 (2015), 1247-1263.
14. W. Xu, J. Zhou and B. Zhu, On Bonnesen-type inequalities for a surface of constant curvature, Proc. Amer. Math. Soc., 143 (2015), 4925-4935.
15. B. Zhu, J. Zhou and W. Xu, Dual Orlicz-Brunn-Minkowski Theory, Adv. Math.,187 (2014), 700-725.